MathSciNet Relay Station
MathSciNet bibliographic data
MR1359472 35R60 (35K55 35Q99 60H15)
Da Prato, Giuseppe; Debussche, Arnaud Stochastic Cahn-Hilliard equation. Nonlinear Anal. 26 (1996), no. 2, 241–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement